# SDR KCSA2025071939

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,104 hours, 25,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR BATTERY "OK LIGHT" INOPERATIONAL.   COMPLIED WITH PLACARD INSTALLED.  RIGHT UPPER DECK DOOR BATTERY LIGHT.  OPERATIONS CHECK GOOD IAW B747-400 AMM 51-23-14.
